# SDR CA150210010

- Difficulty date: February 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, SELECTED GEAR DOWN, THE CREW NOTED THAT THE NOSE GEAR WAS NOT DOWN AND THE NOSE DOORS WERE OPEN.  THE MANUAL GEAR EXTENSION WAS ENGAGED AND THE NOSE GEAR CAME DOWN AND LOCKED. NO EMERGENCY WAS DECLARED. THE LANDING WAS UNEVENTFUL.
